Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 269151, 17 pages
http://dx.doi.org/10.1155/2014/269151
Research Article

The Flow Separation of Peristaltic Transport for Maxwell Fluid between Two Coaxial Tubes

1Mathematical Department, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Mathematics Department, Faculty of Science, Al-Azhar University, Nasr City, Cairo 11884, Egypt
3Mathematics Department, Faculty of Science and Arts, King Abdulaziz University (KAU), Khulais 21921, Saudi Arabia
4Mathematics Department, Faculty of Science, Al-Azhar University (Assiut Branch), Assiut 71524, Egypt

Received 10 January 2014; Revised 27 April 2014; Accepted 6 May 2014; Published 28 May 2014

Academic Editor: Victor Kovtunenko

Copyright © 2014 S. Z. A. Husseny et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Z. A. Husseny, Y. Abd elmaboud, and Kh. S. Mekheimer, “The Flow Separation of Peristaltic Transport for Maxwell Fluid between Two Coaxial Tubes,” Abstract and Applied Analysis, vol. 2014, Article ID 269151, 17 pages, 2014. https://doi.org/10.1155/2014/269151.